Post # 1
Hello ladies So some back ground info.. I am 20 close to turning 21 and I am a virgin,getting married on June 20 2010! I just started ortho tricyclen lo about five days ago no side affects yet.
Any other Brides out there on ortho tricyclen lo ? I heard it can make you crabby and not wan to have sex? Which would not be a good thing for being newly married !! How did it make you feel and how long until the side affects strarted? Thanks
Post # 3
Side effects really vary from person to person. Some pills I have been on really don’t have many effects and others have a lot. You will probably notice the side effects by about a month or so. If it doesn’t work for you, you should talk to your doctor about trying another pill.
Post # 4
I was on OrthoTriLo. It was ok I guess. I didn’t experiment with different pills like I maybe should have. It’s hard for me to say how much of my low sex drive and mood swings can be blamed on the hormones and how much was a result of a not-so-great relationship. So I quit both. 🙂
ETA: I didn’t really notice any side effects for a year or two. Maybe it was just the relationship after all! Oh well, I’m happier with my IUD anyways.
Post # 5
I have been on Ortho a couple times and am on it again and I haven’t really had any side effects….and I definitely want to have sex! lol!
oh and congrats on being a virgin! I am 21 and I was a virgin til this February right after I got engaged.
Post # 6
I have been on Ortho Lo for 8 years. I have had the least ammount of side effects. I have been on other pills that have made me literally insane.
Everyones body reacts differently to BCP.
Post # 7
I’m on it. Haven’t had any side effects (aside from weight gain…which they say isn’t a side effect, but I don’t believe them). It can affect your libido (sex drive) somewhat, but I found that when I have a low sex drive, it’s more because of my own personal issues, not the pill I’m taking.
Post # 8
I was on ortho tri cyclen lo before and I didn’t notice any side effects. It varies by pill.
Post # 9
I was on this BC Pill and I hated it. I was soooo sick with it! I noticed the site effects right away from the first day. I had to eat constintly or I’d vomit my guts out! I flushed it 4 days later. Not for me.
On another note, I do want to get on some BC because my husband and I don’t want kids. Any ideas on good pills?
Post # 10
Different people will have different side effects and those side effects will vary from person to person in intensity. I have been on a few different pills (over the span of 7 or so years) and some have been awful (nausea, feeling faint, weight gain, etc) and others have been barely noticeable. It is common to have side effects more so the first few months of any pill until your body adjusts…if you are concerned talk to your doctor and track your symptoms/lack of.
Good luck 🙂
Post # 11
I wanted to chime in even though I’m not on Ortho. I’m a virgin and I’m actually on Yaz, which a lot of people seem to say has similar side effects. I will say that I did notice side effects for the first 2-2.5 months. Not lack of sex-drive (we’ve been together over 4 years and are both virgins, so we REALLY want it! ha), but crabbiness, fatigue, etc. I’m now halfway into my third month, and I’m much better. As it’s supposed to, I’ve leveled out a lot. I feel back to normal. I think you may experience a few side effects (everyone’s different though), but by you’re wedding you should be fine. I don’t think you’ll not want sex – you’ve been waiting too long!
Post # 12
everyone reacts differently to the pill…one might affect your sex drive and not another’s and vice versa…I think when you are a virgin…you don’t really know the difference…it would have to be a drastic difference to your drive for you to notice…I was on yaz when I started having sex and went off it 3 or 4 months later…my body was still getting used to sex at that point, and I don’t remember there really being a difference in drive